Volume 20, issue 4 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
$\tau$–invariants for knots in rational homology spheres

Katherine Raoux

Algebraic & Geometric Topology 20 (2020) 1601–1640
Bibliography
1 D Calegari, C Gordon, Knots with small rational genus, Comment. Math. Helv. 88 (2013) 85 MR3008914
2 D Celoria, On concordances in 3–manifolds, J. Topol. 11 (2018) 180 MR3784229
3 J C Cha, The structure of the rational concordance group of knots, 885, Amer. Math. Soc. (2007) MR2343079
4 M Hedden, Knot Floer homology of Whitehead doubles, Geom. Topol. 11 (2007) 2277 MR2372849
5 M Hedden, S G Kim, C Livingston, Topologically slice knots of smooth concordance order two, J. Differential Geom. 102 (2016) 353 MR3466802
6 M Hedden, A S Levine, A surgery formula for knot Floer homology, preprint (2019) arXiv:1901.02488
7 M Hedden, C Livingston, D Ruberman, Topologically slice knots with nontrivial Alexander polynomial, Adv. Math. 231 (2012) 913 MR2955197
8 M Hedden, O Plamenevskaya, Dehn surgery, rational open books and knot Floer homology, Algebr. Geom. Topol. 13 (2013) 1815 MR3071144
9 T E Mark, B Tosun, Naturality of Heegaard Floer invariants under positive rational contact surgery, J. Differential Geom. 110 (2018) 281 MR3861812
10 Y Ni, Link Floer homology detects the Thurston norm, Geom. Topol. 13 (2009) 2991 MR2546619
11 Y Ni, F Vafaee, Null surgery on knots in L–spaces, Trans. Amer. Math. Soc. 372 (2019) 8279 MR4029697
12 Y Ni, Z Wu, Heegaard Floer correction terms and rational genus bounds, Adv. Math. 267 (2014) 360 MR3269182
13 P Ozsváth, Z Szabó, Knot Floer homology and the four-ball genus, Geom. Topol. 7 (2003) 615 MR2026543
14 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
15 P Ozsváth, Z Szabó, Holomorphic disks and three-manifold invariants: properties and applications, Ann. of Math. 159 (2004) 1159 MR2113020
16 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. 159 (2004) 1027 MR2113019
17 P Ozsváth, Z Szabó, Holomorphic disks, link invariants and the multi-variable Alexander polynomial, Algebr. Geom. Topol. 8 (2008) 615 MR2443092
18 P S Ozsváth, Z Szabó, Knot Floer homology and rational surgeries, Algebr. Geom. Topol. 11 (2011) 1 MR2764036
19 J A Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003) arXiv:math/0306378 MR2704683
20 L Truong, A refinement of the Ozsváth–Szabó large integer surgery formula and knot concordance, preprint (2019) arXiv:1904.00288
21 V Turaev, Torsion invariants of Spinc–structures on 3–manifolds, Math. Res. Lett. 4 (1997) 679 MR1484699